Open Access
Translator Disclaimer
2004 Robustness of asymptotic properties of evolution families under perturbations
Lahcen Maniar
Differential Integral Equations 17(11-12): 1309-1319 (2004).

Abstract

In this paper, we present some conditions under which asymptotic properties of an evolution family ${{\mathcal{U}}}:={(U(t,s))_{t\geq s\geq 0}}$ persist under perturbations by a family $\mathcal B:=(B(t),D(B(t))_{t\in{{\mathbb{R_+}}}}$ of linear operators on a Banach space $X$ satisfying suitable conditions. Our results concern asymptotic properties like boundedness, periodicity, and asymptotic almost periodicity (even in the sense of Eberlein). An application of the abstract results to nonautonomous partial differential equations with delay is given.

Citation

Download Citation

Lahcen Maniar. "Robustness of asymptotic properties of evolution families under perturbations." Differential Integral Equations 17 (11-12) 1309 - 1319, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.47322
MathSciNet: MR2100029

Subjects:
Primary: 47D06
Secondary: 34D05 , 34G10 , 47A55 , 47N20

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.17 • No. 11-12 • 2004
Back to Top